I have under gone 6 Lumbar Sympathetic Nerve Block for treatment of RSD/CRPS after having a Calcaneal Osteotomy. I am having burning pain in both thighs. An MRI has just now revealed "There is no disc herniation spinal stenosis or or foraminal stenosis evident. The conus medullaris terminates at the L1 level. No lateral disc herniation.
Incidental note is made of hemangioma in the L4 L5 vertebral. What does this mean and can it be
Welcome to MedHelp's Pain Management Forum. I am glad that you found us and took the time to post but sorry to hear about your undiagnosed burning pain.
A hemangioma is a small vascular malformations, or clump of blood vessels located in the vertebrae. They are usually of no clinical significance. They should cause no symptoms or account for your pain, unless they are very large. Because your report states, "Incidental note" I assume this is a small hemangioma and not clinically significant. Certainly discuss this with your physician but this is not what I would tern an "Ah ha" finding. However I am far from an expert and this really needs to be addressed with your PCP.
I hope this helps and that you will let us know what you discover.
I am just trying to figure this all out. I have never had nor do I have back pain. One minute my pain management Doctor says MY RSD/CRPS is spreading then the next its you have back pain. I was just wondering if the hemangioma could be caused by all the spinal injections in the same area
Thanks for clarifying your question .... and sorry I misunderstood it. Your post/ question stopped with, "... and can it be...." I assumed you meant can it be causing my pain? That's what you get for assuming. :o)
Is the hemangioma in the location of the injections? I know that many ppl have a hemangiomas and have never received an injection. I did a search on your question and the responses I found was basically, "No" or "I don't think so." I also found a site that defined a hemangioma as a "benign tumor that can involve the body of the vertebra."
Sorry this is the best information I can provide. Again, you should consult your physician or maybe a better option would be to seek a second opinion. I would suggest that this physician not be associate with your current one.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.